# SDR AALA201706089037

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 48,547 hours, 24,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFT SVC DOOR HANDLE RETAINING PIN SHEARED OFF. REMOVED AND REPLACED AFT SERVICE DOOR SHAFT HANDLE ASSEMBLY IAW CMM 52-40-03.
